Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 82, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 27, 2009, 4:06 PM CDT for Jefferson County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2009, 4:06 PM CDT (21:06 UTC)
- Expired
- May 27, 2009, 4:45 PM CDT
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
County Jefferson County, MO
The radar
The St Louis radar (KLSX), 67 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 272106
SVRLSX
MOC099-272145-
/O.NEW.KLSX.SV.W.0082.090527T2106Z-090527T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT WED MAY 27 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 445 PM CDT
* AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF DE SOTO...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
DE SOTO...FESTUS...CRYSTAL CITY...HERCULANEUM...OLYMPIAN VILLAGE...
VICTORIA...HEMATITE AND MAPAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3804 9062 3807 9061 3808 9063 3814 9066
3834 9046 3819 9034 3812 9027 3810 9033
3809 9034 3801 9060
TIME...MOT...LOC 2106Z 243DEG 23KT 3805 9058
$$
GLASS2 follow-up statements
000
WWUS53 KLSX 272126
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
426 PM CDT WED MAY 27 2009
MOC099-272145-
/O.CON.KLSX.SV.W.0082.000000T0000Z-090527T2145Z/
JEFFERSON MO-
426 PM CDT WED MAY 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN JEFFERSON COUNTY...
AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR DE SOTO...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
FESTUS...CRYSTAL CITY...OLYMPIAN VILLAGE...VICTORIA...HEMATITE AND
MAPAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3812 9062 3817 9062 3834 9046 3819 9034
3812 9027 3810 9033 3809 9035 3802 9056
TIME...MOT...LOC 2126Z 223DEG 14KT 3811 9052
$$
GLASS000
WWUS53 KLSX 272140
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
440 PM CDT WED MAY 27 2009
MOC099-272150-
/O.EXP.KLSX.SV.W.0082.000000T0000Z-090527T2145Z/
JEFFERSON MO-
440 PM CDT WED MAY 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
WILL EXPIRE AT 445 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
LAT...LON 3812 9062 3817 9062 3834 9046 3819 9034
3812 9027 3810 9033 3809 9035 3802 9056
TIME...MOT...LOC 2140Z 223DEG 14KT 3815 9047
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:19 PM CDT, 47 minutes earlier.
Area forecast discussion, May 27, 3:19 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 319 PM CDT WED MAY 27 2009 .DISCUSSION... /313 PM CDT WED MAY 27 2009/ SYNOPSIS... THUNDERSTORMS ONGOING ACROSS SOUTHEAST MO INTO SOUTHERN IL ALONG AND SOUTHEAST OF SURFACE LOW PRESSURE CENTERED WEST OF FARMINGTON MO PER 20Z SURFACE ANALYSIS. CONVECTION SHOULD CONTINUE THRU OVERNIGHT PERIOD AS MAIN SHORTWAVE IMPULSE ROTATES SOUTHEASTWARD OUT OF THE CENTRAL PLAINS PROVIDING SUBSTANTIAL LIFT OF A VERY MOIST AND UNSTABLE AIR MASS PRESENTLY STRETCHING FROM CENTRAL MO NORTHEASTWARD INTO THE CHICAGO-METRO REGION PER RUC ANALYSIS. DISCUSSION... FOR THE NEAR TERM (TONIGHT - SATURDAY MORNING) FAIRLY GOOD MODEL AGREEMENT IN POSITIVELY TILTED H500 TROF PROGRESSING EASTWARD THRU THE FORECAST REGION INTO FRIDAY MORNING. DIFFERENTIAL HEATING THRU CENTRAL AND SOUTHEAST MO NORTHEASTWARD INTO CENTRAL IL COMBINED WITH A STRONG SHORTWAVE IMPULSE ROUNDING THE BASE OF THE H500 TROF WILL RESULT IN THUNDERSTORMS ALONG AND SOUTH OF THE I-44 CORRIDOR...NORTHEASTWARD ALONG AND SOUTH I-70 EAST OF THE MS RIVER. BASED ON PRESENT TRENDS AND VERY MOIST AND UNSTABLE ENVIRONMENT ENCOMPASSING THE MID-MS VALLEY REGION HAVE GONE WITH PREVIOUS FORECASTER THINKING IN LIKELY POPS OVER SOUTHERN MO INTO CENTRAL AND SOUTHERN IL. WITH SURFACE LOW PRESSURE CENTER LIFTING EASTWARD IN CONCERT WITH H500 TROF NORTHWESTERLY WINDS SHOULD PREVAIL REGION-WIDE. THUNDERSTORM CHANCES SHOULD DIMINISH THRU THE OVERNIGHT PERIOD AND INTO THURSDAY MORNING. ATTENDANT IMPULSE WILL BEGIN TO ROUND THE BASE OF THE H500 TROF. COLD AIR ADVECTION ALOFT IN CONCERT WITH STEEPENING MID-LEVEL LAPSE RATES MAY RESOLVE IN SHOWERS TO CONTINUE OVER PORTIONS OF CENTRAL AND SOUTHERN MO INTO THURSDAY AFTERNOON. AS SUCH HAVE KEPT SLIGHT POPS GOING IN THE FORECAST FOR LOCATIONS IN CENTRAL AND SOUTHERN MO...INTO SOUTHERN IL. LOW TO MID-LEVEL CLOUDS SHOULD LINGER AS ISENTROPIC DOWNGLIDE AND DRIER AIR WILL LAG THE AFOREMENTIONED IMPULSE. TEMPS SHOULD ONLY RISE ON THE ORDER OF 10-15 DEGREES ACROSS THE MID-MS VALLEY REGION AND THUS HAVE LOWERED PREVIOUS MAX TEMPS FOR THURSDAY A DEGREE OR TWO INTO THE LOW 70S UNDER NORTHWESTERLY WINDS. THURSDAY NIGHT AND INTO FRIDAY H500 TROF WILL PROGRESS EASTWARD WITH PRECIP CHANCES DIMINISHING. WITH NORTHWESTERLY FLOW CONTINUING UNDER CLEARING SKIES HAVE FOLLOWED CLOSELY WITH THE NAM MOS GUIDANCE FOR TEMPS DUE TO FAIRLY CLOSE AGREEMENT WITH CLIMATOLOGICAL TRENDS. HIGH PRESSURE WILL BUILD EASTWARD OUT OF THE CENTRAL PLAINS SLOWLY MOVING SOUTHEAST ALLOWING DRIER AIR TO RELIEVE THE AREA FROM WET WEATHER FOR A SHORT TIME. INTO FRIDAY NIGHT A STRONG H500 LOW WILL DRIFT SOUTHWARD THRU THE HUDSON BAY REGION INTO NORTHERN ONTARIO. WEAK COLD FRONTAL BOUNDARY WILL MOVE SOUTHEASTWARD AHEAD OF STRONG HIGH PRESSURE ADVECTING OUT OF CENTRAL CANADA INTO THE NORTH-CENTRAL PLAINS. HAVE KEPT LOW POPS FOR EARLY SATURDAY AS THERE IS GENERAL MODEL AGREEMENT OF PRECIP DEVELOPMENT IN CONCERT WITH MODEST MID-LEVEL LAPSE RATES AND THE SURFACE FRONTAL FEATURE. THOUGH QUESTIONS ARISE AS TO HOW MUCH MOISTURE WILL BE AVAILABLE AS THE LOCAL ATMOSPHERE WILL HAVE UNDERGONE SIGNIFICANT DRYING...WITH RETURN SOUTHERLY FLOW REMAINING ABSENT. FOR THE EXTENDED (SATURDAY - THURSDAY MORNING) H500 LOW OVER THE SOUTHERN HUDSON BAY WILL CONTINUALLY ROTATE WITH STRONG NORTHWESTERLY FLOW OVER THE REGION AND ATTENDANT WEAK IMPULSES ALONG THE H500 LONGWAVE FLOW. MODEST MID-LEVEL LAPSE RATES IN COMBINATION WITH A BACK DOOR COLD FRONT AHEAD OF HIGH PRESSURE BUILDING OVER THE WESTERN GREAT LAKES REGION WILL PROVIDE THE CHANCE FOR SHOWERS AND THUNDERSTORMS SATURDAY AFTERNOON INTO SUNDAY. PER 12Z GFS RUN THERE IS BETTER MODEL AGREEMENT WITH ECMWF IN KEEPING THE SOUTHEASTERLY PROGRESSION OF THE COLD FRONT RESTRICTED TO THE MID-MS VALLEY REGION. WILL NEED TO MONITOR THIS WITH FUTURE RUNS...BUT FOR THE TIME BEING HAVE FOLLOWED CLOSELY WITH PREVIOUS FORECAST THINKING AND HAVE FOLLOWED A BLEND OF GFS/ECMWF...HAVE KEPT POPS MARGINAL ALONG AND EAST OF THE MS-RIVER VALLEY IN CONCERT WITH LESS THAN SIGNIFICANT MOIST ATMOSPHERIC PROFILE...IN ADDITION TO WARM ADVECTION AT H85...TEMPS WILL BE AROUND +18C LIMITING SURFACE POTENTIAL AND ANY PRECIP DEVELOPMENT TO BE ELEVATED. SOUTH-SOUTHWESTERLY FLOW RETURNS SUNDAY NIGHT AS LOW PRESSURE DEVELOPS OVER THE NORTH-CENTRAL PLAINS AND BEGINS TO PROGRESS SOUTHEASTWARD IN TANDEM WITH A H500 OPEN WAVE TROF THRU SOUTH-CENTRAL CANADA. FAIRLY GOOD AGREEMENT IN TIMING OF TRAILING COLD FRONT THRU THE FORECAST REGION VIA THE GFS/ECMWF AND THUS HAVE GONE WITH A BLEND OF THE TWO. STRONG SOUTH-SOUTHWESTERLY FLOW AHEAD OF THE FRONT SHOULD BRING ANOTHER MOIST AND UNSTABLE AIRMASS NORTHWARD FROM THE GULF. HAVE INCREASED POPS ACCORDINGLY ALONG AND AHEAD OF THE FRONT FOR THE MONDAY AFTERNOON INTO TUESDAY TIMEFRAME. WILL NEED TO MONITOR FOR POTENTIAL SEVERITY AS GFS IS EMPHASIZING MODEST SURFACE-BASED INSTABILITY ON THE ORDER OF 2000 J/KG AND FAIRLY GOOD SHEAR. UNCERTAINTY WITH FORECAST INTO WEDNESDAY AS A SECONDARY LOW PRESSURE CENTER OVER THE WEST-TX PANHANDLE LIFTS EASTWARD WEAK A WEAK H500 OPEN WAVE TROF VIA THE ECMWF. GFS SHOWS LITTLE HINT IF ANY OF AN ORGANIZED SURFACE LOW. NEVERTHELESS HAVE FOLLOWED CLOSELY WITH HPC GUIDANCE AND ECMWF. FOR WEDNESDAY NIGHT INTO THURSDAY...HAVE FOLLOWED ECMWF GUIDANCE WITH SURFACE LOW PROGRESSING EASTWARD INTO OH-RIVER VALLEY AND HIGH PRESSURE BUILDING OVER THE MID-MS VALLEY. SIPPRELL && .AVIATION... /1228 PM CDT WED MAY 27 2009/ FOR THE 18Z TAFS... MVFR CIGS COVERING MUCH OF NORTHERN AND CENTRAL MO INTO CENTRAL IL ARE ATYPICALLY PERSISTENT FOR LATE MAY AND WILL LIKELY PERSIST WELL THROUGH THE AFTERNOON BUT RISING SOME. FURTHER SOUTH THE OVC DECK HAS BECOME SCT-BKN AND THIS HAS ALLOWED FOR GOOD HEATING AND INSTABILITY TO DEVELOP. SCATTERED THUNDERSTORMS ARE DEVELOPING ALONG AND SOUTH OF A KSAR- KTBN LINE WITHIN THIS AXIS OF MOST UNSTABLE AIR AND WEAK CONVERGENCE. EXPECT COVERAGE TO INCREASE THROUGH THE AFTERNOON ALONG AND SOUTH OF THE INTERSTATE 44 CORIDOOR AS THE SFC LOW IN SW MO MOVES EAST NORTHEAST. CONFIDENCE IN THUNDER ACTUALLY IMPACTING KSTL/KSUS IS TOO LOW TO MENTION ANYTHING MORE THAN VCTS AT THIS POINT. SOME SHOWERS AND THUNDERSTORMS WILL ALSO LINGER INTO THE EVENING IN THE WAKE OF THE SFC LOW. OTHERWISE CIGS SHOULD LOWER AGAIN OVERNIGHT AS THE LARGE STRATUS FIELD TO THE NORTHWEST ADVECTS INTO THE AREA. MOS GUIDANCE SHOWING KCOU AND STL AREA FALLING BACK TO IFR LATE TONIGHT INTO THURSDAY MORNING AND THIS SEEMS REASONABLE...WITH CIGS GRADUALLY IMPROVING BY MIDDAY THUR. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 27, 3:39 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 339 PM CDT WED MAY 27 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 339 PM CDT WED MAY 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE MAINLY ALONG AND SOUTH OF INTERSTATE 44 THROUGH THE OVERNIGHT HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WINDS IN EXCESS OF 50 MPH...QUARTER SIZED HAIL...AND LOCALLY HEAVY RAINFALL. HEAVY RAINFALL FROM THUNDERSTORMS CAN PRODUCE EXCESSIVE RUNOFF AND LOCALIZED FLASH FLOODING. MODERATE TO MAJOR FLOODING IS ONGOING ALONG THE ILLINOIS RIVER AND THE MISSISSIPPI RIVER AROUND CHESTER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY INTO SUNDAY MORNING FOR PORTIONS OF NORTHEAST MISSOURI AND WEST-CENTRAL ILLINOIS. ANOTHER CHANCE FOR THUNDERSTORMS EXISTS FOR MONDAY NIGHT AND TUESDAY REGION-WIDE. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AND THE MISSISSIPPI RIVER AROUND CHESTER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER...HEAVY RAINFALL AMOUNTS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 SIPPRELL
In the hours before
Special weather statement, May 27, 2:55 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 255 PM CDT WED MAY 27 2009 MOZ072-073-272045- CRAWFORD MO-WASHINGTON MO- 255 PM CDT WED MAY 27 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAWFORD AND SOUTHERN WASHINGTON COUNTIES UNTIL 345 PM CDT... AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VIBURNUM...OR 19 MILES SOUTHEAST OF STEELVILLE...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ANTHONIES MILL... COURTOIS...OLD MINES...DAVISVILLE...SHIRLEY AND LATTY. GLASS
Local storm report, May 27, 3:30 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CDT WED MAY 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL KNOB LICK 37.68N 90.38W
05/27/2009 E0.88 INCH ST. FRANCOIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0902109
JPSpecial weather statement, May 27, 3:30 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 330 PM CDT WED MAY 27 2009 MOZ074-075-272115- ST. FRANCOIS MO-STE. GENEVIEVE MO- 330 PM CDT WED MAY 27 2009 ...SIGNIFICANT WEATHER ADVISORY FOR STE. GENEVIEVE AND ST. FRANCOIS COUNTIES UNTIL 415 PM CDT... AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KNOB LICK...OR 7 MILES SOUTHEAST OF FARMINGTON...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...STE. GENEVIEVE... COFFMAN...WEINGARTEN...ROCKY RIDGE...BLOOMSDALE...ST. MARY AND RIVER AUX VASES. GLASS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 4:03 PM CDT | Areal Flood Advisory | LSX | Crawford, Iron, Jefferson, Madison, Reynolds, Sainte Genevieve and 2 more | 4 hr |
| May 27, 4:54 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 39 min |
| May 27, 5:02 PM CDT | Flash Flood Warning | LSX | Franklin, Washington | 4 hr |
| May 27, 5:50 PM CDT | Areal Flood Advisory | LSX | Jefferson | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.